Ok hope I’m posting this correctly. I have been on TRT for two year and boy has it been a journey. I am 36 now however two years ago I had my T levels checked. I have always suffered from depression and lack of motivation and drive since mid 20’s. Anti depressants did not work so my partner told me to get T checked. It came back at 9.1 or 262 depending on units. This is clearly very low. The doc said it was normal but I had done my research. I said I wanted referring and did. The endo put me on sustanon every two weeks. I did feel better to start with but in my trough day I was still only at 10 nmol. I went private and they reduced it down to every 9 days which gave me a healthy level of 18. However my e2 was up at 213. They prescribed me Arimidex one tablet 3 times a week which I thought was a bit severe so took half a week. This dropped my e2 to118. Guess I’m an over responder. Now my question is this. I usually feel the best nearing the end of my week closer to my next jab. Is this because my e2 is still high at the beginning of the week and drops off towards the end as my T does or is my e2 low and then rises towards the end of the week as the Arimidex wears off.